# SDR SWAA2023071258487

- Difficulty date: June 12, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N8542Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63581
- Aircraft time: 19,473 hours, 9,653 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 344MB COMPOSITE MATERIAL CRACK; AS IS MARKED PANEL 334MB COMPOSITE MATERIAL CRACK AS IS MARKED<[01] APPLIED REPAIR IN DAMAGED AREA AT PANEL #334MB AS PER B737 SRM SRM 51-70-06-2R-11; MATERIAL USED PO#2012656 AND PO#1755421.;[02] VERIFIED REPAIR IN DAMAGED AREA AT PANEL #334MB.
